Modeling asymmetric anteractions in economy

Mirosław Lachowicz , Henryk Leszczyński

Abstract

We consider a general nonlinear kinetic type equation that can describe the time evolution of a variable related to an economical state of an individual agent of the system. We assume asymmetric interactions between the agents. We show that in a corresponding limit, it is asymptotically equivalent to a nonlinear inviscid Burgers type equation.
Author Mirosław Lachowicz
Mirosław Lachowicz,,
-
, Henryk Leszczyński (FMPI/IM)
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesMathematics, ISSN 2227-7390, (N/A 20 pkt)
Issue year2020
Vol8
No4
Pages1-14
Publication size in sheets0.65
Article number523
Keywords in Englishopinion dynamics, asymmetric interactions, kinetic equations, integro-differential equations, generalized inviscid Burgers equation
DOIDOI:10.3390/math8040523
URL https://doi.org/10.3390/math8040523
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 07-04-2020, ArticleFromJournal
Publication indicators WoS Impact Factor: 2018 = 1.105 (2)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?